InstitutPersonenverzeichnisSebastian Riedel
Forschung und Publikationen

Meine Forschungsarbeiten sind auch bei mathscinet und google scholar zu finden.

FORSCHUNGSINTERESSEN

Stochastische Analysis mit einem Fokus auf

  • Rough paths und regularity structures
  • Random dynamical systems
  • Gaussian measures und Gaussian processes
  • Numerische Methoden für S(P)DEs
  • Concentration of measure
  • Maschinelles Lernen

PREPRINTS

4. C. Bayer, P. Hager, S. Riedel, J. Schoenmakers. Optimal stopping with signatures. arXiv preprint (2021).

3. S. Riedel, Y. Wu. Semi-implicit Taylor schemes for stiff rough differential equations. arXiv preprint (2020).

2. M. Redmann, S. Riedel. Runge-Kutta methods for rough differential equations. arXiv preprint (2020).

1. M. Ghani Varzaneh, S. Riedel, M. Scheutzow. A dynamical theory for singular stochastic delay differential equations I: Linear equations and a Multiplicative Ergodic Theorem on fields of Banach spaces. arXiv preprint (2019).

PUBLIKATIONEN IN PEER-REVIEWED JOURNALS

14.  M. Ghani Varzaneh, S. Riedel. Oseledets splitting and invariant manifolds on fields of Banach spaces. Accepted in Journal of Dynamics and Differential Equations (2021). arXiv preprint.

13.  M. Ghani Varzaneh, S. Riedel. A dynamical theory for singular stochastic delay differential equations II: Nonlinear equations and invariant manifolds. Discrete and Continuous Dynamical Systems - Series B, 26(8) (2021), Pages 4587-4612. Online version or arXiv preprint.

12.  C. Bayer, D. Belomestny, M. Redmann, S. Riedel, J. Schoenmakers. Solving linear parabolic rough partial differential equations. Journal of Mathematical Analysis and Applications, Volume 490, Issue 1 (2020), Article 124236. Online version or arXiv preprint.

11.  I. Bailleul, S. Riedel. Rough flows. Journal of the Mathematical Society of Japan, Volume 71, Number 3 (2019), Pages 915-978. Online version or arXiv preprint.

10. I. Bailleul, S. Riedel, M. Scheutzow. Random dynamical systems, rough paths and rough flows. Journal of Differential Equations, Volume 262, Issue 12 (2017), Pages 5792-5823. Online version or arXiv preprint.

9.  S. Riedel. Transportation-cost inequalities for diffusions driven by Gaussian processes. Electronic Journal of Probability, Volume 22 (2017), Article 24, Pages 1-26. Online version or arXiv preprint.

8.  S. Riedel, M. Scheutzow. Rough differential equations with unbounded drift term. Journal of Differential Equations, Volume 262, Issue 1 (2017), Pages 283-312. Online version or arXiv preprint.

7.  C. Bayer, P. Friz, S. Riedel, J. Schoenmakers. From rough path estimates to multilevel Monte Carlo. SIAM Journal on Numerical Analysis, Volume 54, Number 3 (2016), Pages 1449-1483. Online version or arXiv preprint.

6.  P. Friz, B. Gess, A. Gulisashvili, S. Riedel. The Jain-Monrad criterion for rough paths and applications to random Fourier series and non-Markovian Hörmander theory. The Annals of Probability, Volume 44, Number 1 (2016), Pages 684-738. Online version or arXiv preprint.

5. J. Diehl, H. Oberhauser, S. Riedel. A Levy-area between Brownian motion and rough paths with applications to robust nonlinear filtering and rough partial differential equations. Stochastic Processes and their Applications, Volume 125, Issue 1 (2015), Pages 161-181. Online version or arXiv preprint.

4.  P. Friz, S. Riedel. Convergence rates for the full Gaussian rough paths. Annales de l'Institut Henri Poincaré Probability and Statistics, Volume 50, Number 1 (2014), Pages 154-194. Online version or arXiv preprint.

3.  S. Riedel, W. Xu. A simple proof of distance bounds for Gaussian rough paths. Electronic Journal of Probability, Volume 18 (2013), Article 108, Pages 1-18. Online version.

2.  P. Friz, S. Riedel. Integrability of (non-)linear rough differential equations and integrals. Stochastic Analysis and Applications, Volume 31 (2013), Issue 2, Pages 336-358. Online version or arXiv preprint.

1.  P. Friz, S. Riedel. Convergence rates for the full Brownian rough paths with applications to limit theorems for stochastic flows. Bulletin des Sciences Mathématiques, Volume 135 (2011), Issues 6-7, Pages 613-628, Special issue in memory of Paul Malliavin. Online version.

PROCEEDINGS

1.  J. Diehl, P. Friz, H. Mai, H. Oberhauser, S. Riedel, W. Stannat. Robustness in Stochastic Filtering and Maximum Likelihood Estimation for SDEs. In: Extraction of Quantifiable Information from Complex Systems, Volume 102 of Lecture Notes in Computational Science and Engineering (2014), Pages 161-178, eds: Stephan Dahlke, Wolfgang Dahmen, Michael Griebel, Wolfgang Hackbusch, Klaus Ritter, Reinhold Schneider, Christoph Schwab and Harry Yserentant, Springer International Publishing. Online version.

MONOGRAPHIEN

2.  S. Riedel. Rough paths and beyond. Habilitationsschrift. Technische Universität Berlin (2018). Link.

1.  S. Riedel. Topics in Gaussian rough paths theory. Dissertationsschrift. Technische Universität Berlin (2013). Link.